# SDR 96ZZZX3673

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 075100113
- Condition: Cracked
- Location: Firewall
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT AND RIGHT FIREWALL ATTACH BUSHINGS WERE FOUND CRACKED HORIZONTALLY.  SUSPECT OVERTORQUING OF FIREWALL BOLTS AND VIBRATION.
